Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 3, Pages 463-468
http://dx.doi.org/10.1155/S0161171299224635

A proper subclass of Maclane's class 𝒜

Lebanese American University, Beirut, Lebanon

Received 26 June 1997; Revised 20 April 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

May Hamdan, “A proper subclass of Maclane's class ,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 3, pp. 463-468, 1999. doi:10.1155/S0161171299224635